Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On invertible operators and invariant subspaces


Author: Avraham Feintuch
Journal: Proc. Amer. Math. Soc. 43 (1974), 123-126
MSC: Primary 47A15
DOI: https://doi.org/10.1090/S0002-9939-1974-0331082-8
MathSciNet review: 0331082
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be an invertible operator on a complex Hilbert space $ H$. Sufficient conditions are given for the inverse of $ A$ to be a weak limit of polynomials in $ A$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15

Retrieve articles in all journals with MSC: 47A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0331082-8
Keywords: Invertible operator, invariant subspace, numerical range, operator range
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society